# SDR USAA2010080691607

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 34,786 hours, 13,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2929
- Condition: Inoperative
- Location: Cabin
- Part time: 21,457 hours, 16,504 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 34 - PHX-LAX - EMERGENCY LIGHTS - AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY UNIT (ESPU) IAW AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
